User: Guest  Login
Document type:
Zeitschriftenaufsatz
Author(s):
Cyron, C.J; Arroyo, M.; Ortiz, M.
Title:
Smooth, second order, non-negative meshfree approximants selected by maximum entropy
Abstract:
We present a family of approximation schemes, which we refer to as second order maximum-entropy (max-ent) approximation schemes, that extends the first order local max-ent approximation schemes to second order consistency. This method retains the fundamental properties of first order max-ent schemes, namely the shape functions are smooth, positive, and satisfy a weak Kronecker-delta property at the boundary. This last property makes the imposition of essential boundary conditions in the numerica...     »
Keywords:
meshfree methods ? convex approximants ? maximum entropy ? B-Splines
Dewey Decimal Classification:
620 Ingenieurwissenschaften
Journal title:
International Journal for Numerical Methods in Engineering
Year:
2009
Journal volume:
79
Journal issue:
13
Pages contribution:
1605-1632
Reviewed:
ja
Language:
en
Fulltext / DOI:
doi:10.1002/nme.2597
Status:
Verlagsversion / published
Semester:
SS 09
Format:
Text
 BibTeX